piwik-script

Deutsch Intern
  • Students on the campus
Algebra

Müller Peter, Prof. Dr.

Holder of the Chair

Prof. Dr. Peter Müller

Holder of the Chair
Chair of Mathematics I
Emil-Fischer-Straße 30
97074 Würzburg
Building: 30 (Mathematik West)
Room: 03.003
PGP: Public Key
Portrait Peter Mueller

See also my profiles at [orcid.org] [Google Scholar] [MathSciNet (Mathematical Reviews)] [zbMATH (Zentralblatt)]

  • A note on a conjecture by Ulas on polynomial substitutions
    Journal of Number Theory (2019), in press.
    [published version] [preprint]
  • Decompositions of rational functions over real and complex numbers and a question about invariant curves
    Illinois Journal of Mathematics 59 (2015), no. 4, 825-838.
    [published version] [free copy] [MR3628291] [Zbl 1361.30041]
  • Low-degree planar monomials in characteristic two
    with M. Zieve
    J. Algebraic Combinatorics 42 (2015), no. 3, 695-699.
    [published version] [preprint] [MR3403176] [Zbl 1343.51005]
  • On the size of Kakeya sets in finite vector spaces
    with G. Kyureghyan, Qi Wang
    Electron. J. Combin. 20 (2013), no. 3.
    [published version] [preprint] [MR3104534] [Zbl 1295.11138]
  • Permutation groups with a cyclic two-orbits subgroup and monodromy groups of Laurent polynomials
    Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Vol. XII (2013), 369-438.
    [published version] [preprint] [MR3114008] [Zbl 1366.20001]
  • Permutation polynomials and translation planes of even order
    with U. Dempwolff
    Adv. Geom. 13 (2013), 293-313.
    [published version]
  • Galois groups of multivariate Tutte polynomials
    with A. Bohn, P. Cameron
    J. Alg. Comb. 36(2) (2012), 223-230.
    [published version] [preprint]
  • Translation planes of odd order via Dembowski-Ostrom polynomials
    with U. Dempwolff
    Osaka J. Math. 49 (2012), 771-794.
    [published version (open access)]
  • On the non-existence of sharply transitive sets of permutations in certain finite permutation groups
    with G. Nagy
    Adv. Math. Commun. 5(2) (2011), 303 - 308.
    [published version] [preprint]
  • A note on the group of projectivities of finite projective planes
    with G. Nagy
    Innov. Incidence Geom. 6-7 (2009), 291-294.
    [published version] [preprint]
  • Sharply 2-transitive sets of permutations and groups of affine projectivities
    with T. Grundhöfer
    Beiträge zur Algebra und Geometrie 50(1) (2009), 143-154.
    [ published version] [preprint]
  • Factorized spread sets and translation planes with large homology groups
    with U. Dempwolff
    Advances in Geometry 9(1) (2009), 111-124.
    [published version]
  • Quadratic factors of f(X)-g(Y)
    with M. Kulkarni, B. Sury
    Indagationes Mathematicae 18 (2007), 233-243.
    [published version] [preprint]
  • Permutation groups of prime degree, a quick proof of Burnside's theorem
    Archiv der Mathematik 85, (2005), 15-17.
    [published version] [preprint]
  • The rational function analogue of a question of Schur and exceptionality of permutation representations
    with R. Guralnick, J. Saxl
    Memoirs of the American Mathematical Society, Band 162, AMS (2003).
    [published version] [preprint]
  • Algebraic groups over finite fields, a quick proof of Lang's theorem
    Proc. Amer. Math. Soc. 131, 2 (2003), 369-370.
    [published version] [preprint]
  • Finiteness results for Hilbert's irreducibility theorem
    Ann. Inst. Fourier 52, 4 (2002), 983-1015.
    [published version] [preprint]
  • Arithmetically exceptional functions and elliptic curves
    In: D. Harbater, P. Müller, J. Thompson, H. Völklein (eds), Aspects of Galois Theory, London Math. Soc. Lecture Notes 256, Cambr. Univ. Press, 1999, 180-201.
    [published version] [preprint]
  • Hilbert's irreducibility theorem for prime degree and general polynomials
    Israel J. Math. 109, (1999), 319-337.
    [published version] [preprint]
  • (An,Sn) realizations by polynomials - on a question of Fried
    Finite Fields Appl. 4 (1998), 465-468.
    [published version] [preprint]
  • Exceptional polynomials of affine type
    with R. Guralnick
    J. Algebra 194 (1997), 429-454.
    [published version] [preprint available upon request]
  • A Weil-bound free proof of Schur's conjecture
    Finite Fields Appl. 3 (1997), 25-32.
    [published version] [preprint]
  • An infinite series of Kronecker conjugate polynomials
    Proc. Amer. Math. Soc. 125 (1997), 1933-1940.
    [published version] [preprint available upon request]
  • Kronecker conjugacy of polynomials
    Trans. Amer. Math. Soc. 350 (1998), 1823-1850.
    [published version] [preprint available upon request]
  • Wan's bound for value sets of polynomials
    with T. Cusick
    In: S. Cohen and H. Niederreiter (eds), Finite Fields and Applications, London Mathematical Society Lecture Note Series 233, 69-72, Cambridge University Press, Cambridge, 1996.
    [published version] [preprint available upon request]
  • Reducibility behavior of polynomials with varying coefficients
    Israel J. Math. 94 (1996), 59-91.
    [published version] [preprint available upon request]
  • On a question of Davenport
    with H. Voelklein
    J. Number Theory 58 (1996), 46-54.
    [published version] [preprint]
  • New examples of exceptional polynomials
    In: G. L. Mullen and P. J. Shiue (eds), Proceedings Second International conference on Finite Fields, Contemp. Maths. 168, 245-249, Amer. Math. Soc., 1994.
    [published version] [preprint available upon request]
  • Primitive monodromy groups of polynomials
    In: M. Fried (ed), Recent developments in the inverse Galois problem, Contemp. Maths. 186, 385-401, Amer. Math. Soc., 1995.
    [published version] [preprint]
  • On the collineation group of cyclic planes
    J. Combin. Theory Ser. A, 65(1) (1994), 60-66.
    [published version] [preprint available upon request]
  • Sharply transitive linear algebraic groups
    Geom. Dedicata 45(2) (1993), 203-224.
    [published version] [preprint available upon request]
  • On simple semiabelian p-adic Lie algebras
    Comm. Algebra 20(4) (1992), 1041-1049.
    [published version] [preprint available upon request]
  • Transitive linear groups with large soluble normal subgroups
    Geom. Dedicata 38 (1991), 329-330.
    [published version] [preprint available upon request]

  • Rational functions and finite permutation groups
    Würzburg (2016)
    [slides]
  • Monodromy groups of rational functions, related group theoretic questions and computation of interesting rational functions
    Erlangen (2016)
    [slides]
  • Gruppentheoretische Methoden in der Zahlentheorie und Geometrie rationaler Funktionen
    Magdeburg (2015)
    [slides]
  • Mathieu groups as Galois groups
    München (2015)
    [slides]
  • A combined Groebner basis and power series approach in inverse Galois theory
    Bonn (2015)
    [slides]
  • Sharply transitive sets of permutations
    Vienna (2012)
    [slides]